Disjointness of certain classes of order-continuous operators
Doklady Akademii Nauk, Tome 280 (1985) no. 3, pp. 556-559
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_280_3_a9,
author = {V. Z. Strizhevskii},
title = {Disjointness of certain classes of order-continuous operators},
journal = {Doklady Akademii Nauk},
pages = {556--559},
year = {1985},
volume = {280},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_280_3_a9/}
}
V. Z. Strizhevskii. Disjointness of certain classes of order-continuous operators. Doklady Akademii Nauk, Tome 280 (1985) no. 3, pp. 556-559. http://geodesic.mathdoc.fr/item/DAN_1985_280_3_a9/